# SDR 95ZZZX709

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252CH
- Make and model: Saab 340B
- Aircraft serial: 340B252
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE WAS REPORTED THAT IT WOULD NOT ROTATE ON START ATTEMPT.  MAINTENANCE REPLACED LEFT STARTER/GENERATOR AND A FUNCTIONAL CHECK PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.
